advertisement
Question
Posted by: N. Singh | 2011-08-10

Femedene

I''m on the Femedene pill. I''m on the last week of my pills which is before i start the new pack. I skipped 3 days and now i have my periods a week early. What should i do and should i start the new pack on the silver part as normal. Please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

You should start taking the new pack with the inactive/sugar tablets.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement